I had a client last night message me on Day 3 of her Hcg drops and she said that she was experiencing itching feet and hands and it was starting to affect her lips too.
Her doctor said it was an allergic reaction to the hcg. Is this possible?? What do you suggest I do/say? Would the patches be less potent for her with hcg remedy?
Thanks for your advice.
No its not a reaction to the Homeopathic HCG its “the body’s reaction” to losing weight and restricting or releasing some foods or one food.
These reactions can be caused by many, many things – could be stress related just for being ona diet, could be an allergic reaction to a food introduced like strawberries, could be pesticide on fruit that is not washed properly or deficient in multi vitamins. But my guess would be its a reaction of the detox and therefore temporary.
If the body is losing weight that fat being released is laden with toxic waste and the body can react (temporarily) when it is being released.
Its up to the client if they want to keep using the HCG but its not the actual HCG that is causing the reaction. They need to make up their own mind.
The patches are more potent than the drops as they go into the blood stream 24/7.